MathSciNet Relay Station
MathSciNet bibliographic data
MR938653 41A50 (41A52 46E10)
Smarzewski, Ryszard Strong unicity of best approximations in $L_\infty(S,\Sigma,\mu)$. Proc. Amer. Math. Soc. 103 (1988), no. 1, 113–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement